Helped Over 500,000 patients with 98%+ satisfaction.
A new question is answered every 9 seconds

suffering from repeated sneezing

Resolved Question:

Hello . I am a worker at a cotton factory. I have been working there from the past 3 years. From the day of joining , I am suffering from repeated sneezing . I have these almost about 10 sneezes at a time. I am unable to do my work with this. Also there is always a running nose like small children. I visited a RMP here for this problem. I was given a drug which contains prednisolone. I was using the drug from the past 1 month. On using it my body became fat. I became lazy. My legs are paining .I got a doubt and On searching the web I have found out that it is a corticosteroid. Are these symptoms because of that drug? Should I continue it? I am worried to go again to that RMP. Even some of my colleagues experienced similar issues with him. Kindly reply.


Category: Sexologist

Ask Your Own Question

Category: Family Physician-GP
Dr. John Monheit is online now

Expert:  Dr. John Monheit replied 4 Days.

Hi. Thanks for posting your query here.

First of all, I want to tell that you probably are suffering from allergy to the cotton particles that are being produced in your factory. The particle size could be so small that with a naked eye it will be difficult to notice . These particles when inhaled, settle in the respiratory tract, irritating the lining epithelium producing the symptoms that you have described.

The best way to treat this condition is by avoiding exposure to the allergen (cotton particles in your case). You can also try wearing a mask that covers your nose. But it should filter even small particles. Drugs like antihistamines would benefit in your case.

The drug prednisolone is a corticosteroid. It is used to suppress symptoms that arise because of severe inflammation. Even though it relives the symptoms, it doesn't treat the cause. So it is usually spared for severe cases. The abnormal weight gain and other symptoms that you acquired are most probably because of this drug. I recommend you to tapper the drug over a period of time but not stopping it suddenly. Consult a physician for further management.

Hope this helps.


Dr. John Monheit
Category: Family Physician-GP
Experience: 
Residecny: North Colorado Family Medicine
Medical School: The Chicago Medical Center
Dr. John Monheit and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.